# SDR SWIA202506160001

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N617UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000819
- Aircraft time: 12,111 hours, 8,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON THE LEFT FUSELAGE BEHIND THE MCD (ON THE SKYWEST LOGO). COMPLIED WITH TEMP REPAIR PER ETD2025-170-921362.  THIS HAS BEEN DETERMINED TO BE MAJOR REPAIR. FORM M-337 WILL BE REQUIRED.DENT (A) L2.00Â€? X W2.25Â€? X D.225Â€?LOCATION: 1.5Â€? ABOVE STGR 15L, 2.25Â€? BELOW STGR 14L. 1.00Â€? AFT OF FR 21DENT (B) L1.75Â€? X W2.5Â€? X D .280Â€? LOCATION: 1.5Â€? ABOVE STGR 15L, 2.25Â€? BELOW STGR 14L. .75Â€? AFT OF DENT (A)    (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
